# SDR ASOA201100255

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 21,221 hours, 18,553 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD ABOVE DOOR OPENING IN FRONT ENTRY WAY IS BLANK.  REPLACED MISSING PLACARD IAW SUPPLIMENT 11-30-00.
